# SDR DHLA2008745687

- Difficulty date: November 6, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CORRODED, BS 1130, BETWEEN RBL 34 AND LBL 50, ON UPPER AND LOWER CHORDS.  ACCOMPLISHED FLOORBEAM REPAIR TO UPPER CHORD FROM LBL 5.7 TO LBL 54.5, AND TO LOWER CHORD FROM RBL 67 TO LBL 67 DUE TO CORROSION AND POST ACCESS CRACKS DISCOVERED, IAW EO COO-2-53-269-08 DATED 10/13/2008.  REFERENCE FAA FORM 8110-3 DATED 10/29/2008 AND EVA B253-00115 FOR REPAIR APPROVAL.  DOCUMENTED ON N/R 2-155.
